Instability for a class of second order delay differential equations

Leonid Berezansky, Alexander Domoshnitsky

Research output: Contribution to journalArticlepeer-review

1 Scopus citations

Abstract

There exists a well-developed stability theory for many classes of functional-differential equations and only a few results on their instability. One of the aims of this paper is to fill this gap. Explicit tests for instability of linear delay differential equations of the second order with damping terms are obtained.

Original languageEnglish
Pages (from-to)1-14
Number of pages14
JournalElectronic Journal of Qualitative Theory of Differential Equations
Volume2017
DOIs
StatePublished - 1 Jan 2017

Keywords

  • Damping terms
  • Instability
  • Second order delay differential equations

ASJC Scopus subject areas

  • Applied Mathematics

Fingerprint

Dive into the research topics of 'Instability for a class of second order delay differential equations'. Together they form a unique fingerprint.

Cite this